# SDR SWAA086102

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,572 hours, 60,238 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6552235
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING UPPER T/E SPAR CHORD CRACKED AT MLG BEAM TO SPAR FITTING.  REPAIRED CHORD PER PAE ER.
